# SDR ASOA2013110509326

- Difficulty date: October 11, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED BS 574 -621.  REMOVED CORROSION IAW SRM 51-21-06. FOUND OUT OF LIMITS IAW SRM 53-61-23, TR 53-27, FIG 10Z.   MAJOR REPAIR.
